Characterization of uniformly convex and smooth Banach spaces by using Carleson measures in Bessel settings

Alejandro J. Castro, Jorge J. Betancor, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to) 763-811
JournalJournal of Convex Analysis
Volume20
Publication statusPublished - 2013

Cite this

Characterization of uniformly convex and smooth Banach spaces by using Carleson measures in Bessel settings. / Castro, Alejandro J.; Betancor, Jorge J.; Rodríguez-Mesa, Lourdes.

In: Journal of Convex Analysis, Vol. 20, 2013, p. 763-811.

Research output: Contribution to journalArticle

Castro, Alejandro J. ; Betancor, Jorge J. ; Rodríguez-Mesa, Lourdes. / Characterization of uniformly convex and smooth Banach spaces by using Carleson measures in Bessel settings. In: Journal of Convex Analysis. 2013 ; Vol. 20. pp. 763-811.
@article{c0711f3a17f6421593870e86e959799c,
title = "Characterization of uniformly convex and smooth Banach spaces by using Carleson measures in Bessel settings",
author = "Castro, {Alejandro J.} and Betancor, {Jorge J.} and Lourdes Rodr{\'i}guez-Mesa",
year = "2013",
language = "English",
volume = "20",
pages = "763--811",
journal = "Journal of Convex Analysis",
issn = "0944-6532",
publisher = "Heldermann Verlag",

}

TY - JOUR

T1 - Characterization of uniformly convex and smooth Banach spaces by using Carleson measures in Bessel settings

AU - Castro, Alejandro J.

AU - Betancor, Jorge J.

AU - Rodríguez-Mesa, Lourdes

PY - 2013

Y1 - 2013

M3 - Article

VL - 20

SP - 763

EP - 811

JO - Journal of Convex Analysis

JF - Journal of Convex Analysis

SN - 0944-6532

ER -